# SDR DHL9872465C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Torn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, METAL TORN ON TOP FIXED COWL AT FWD ENGINE MOUNT.  REPLACED SKIN PER SRM 51-30-2, 25 X 6.  N/R 6835.
